# SDR SWIA202157332

- Difficulty date: February 28, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH V/STAB TO FUSELAGE ATTACHMENT AFT DRAG ANGLE POSSIBLE CRACK. MARKED   (C-CHECK RO 4/3/2021)    REMOVED UNSERVICEABLE PARTS AND INSTALLED NEW AFT DRAG ANGLE ON LH V/STAB TO FUSELAGE IAW CRJ SRM 51-42-13-001-001-A01, CRJ-700 SRM 51-42-21-001-001-A01,  CRJ700 SRM 51-42-22-001-001-A01 AND DWG# BA670-35002 REV J. COMPLIED WIT SKYWEST TASKCARD 51-900-1002-SKY.
